COAPPROXIMATION IN PROBABILISTIC NORMED SPACES

Authors

  • A. Khorasani Department of Mathematics, Birjand Branch, Islamic Azad University, Birjand, Iran
  • M. Moghaddam Department of Mathematics, Birjand Branch, Islamic Azad University, Birjand, Iran

Abstract

In this article, we studied the best coapproximation in probabilistic 2-normed spaces. We defined the best coapproximation on these spaces and generalized some definitions such as set of best coapproximation, $P_b$-coproximinal set and $P_b$-coapproximately compact and orthogonality relative to any set and proved some theorems about them.

Downloads

Published

2012-05-08

How to Cite

Khorasani, A., & Moghaddam, M. (2012). COAPPROXIMATION IN PROBABILISTIC NORMED SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 3(2), 121-127. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/89

Issue

Section

Research Article